# SDR DALA2025092306943

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMIT ON OUTBD SEAT TRACK RH BTW STA 418 TO STA 510 , AT CABIN PAX.    OUTBD SEAT TRACK RH BTW STA 440 TO STA 530 WAS REPAIR PER B757-300 SRM 53-00-52-2R PROCEDURE 1, REPAIR 1, FIG. 201 OPTION 1. /// CORROSION LEVEL 2. (1213014)
